# SDR FDEA202104090855

- Difficulty date: April 9, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 40,702 hours, 6,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146W2353501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT HAND BILGE AREA AT STATION 1685 AREA FOUND WITH EXISTING BLENDOUT . FUSELAGE LEFT HAND BILGE AREA AT STATION 1685 AREA STRINGER-47 LEFT EXISTING   BLENDOUT HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTED FOUND CRACK   APPROXIMATELY 1/8 INCH PER B777 NDTM PART 6, 51-00-01. REPAIR CARRIED OUT PER B777   SRM 53-00-01-2R FIGURE 202 REPAIR 4. REPAIR IS A CATEGORY B REPAIR REQUIRES   INSPECTION THRESHOLD AT 18,750 FLIGHT CYCLES FROM TIME AIRPLANE WAS DELIVERED   AND INTERVAL REPEAT INSPECTION AT EVERY 10,000 FLIGHT CYCLES PER B777 SRM 53-00-01-  2R TABLE 204/REPAIR 4. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
